# SDR UPS02837400

- Difficulty date: December 27, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LT WING TO BODY FAIRING AREA FLAP T/E PANEL LWR SURFACE OF PANEL IS WORN AND HARDWARE IS NOT SECURE.  REMOVED DAMAGED PANEL IAW DC8 SRM 51-3-0, PANEL DAMAGED BEYOND REPAIR.  FABRICATED NEW 5643117-5 PANEL IAW DAC DWG 5643117 AND INSTALLED NEW PANEL IAW DC8 SRM 51-3-0.
